Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The Rochlin invariant of surgered, sewn link exteriors

Author: Mark R. Woodard
Journal: Proc. Amer. Math. Soc. 112 (1991), 211-221
MSC: Primary 57N10; Secondary 57M25, 57R20
MathSciNet review: 1034890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: One method of producing $ 3$-manifolds is the sewing-up construction of W. R. Brakes. This involves identifying the boundary components of the exterior of a $ 2$-component link. Under certain assumptions, this process yields homology handles which can be surgered to obtain homology spheres. The main result is a formula for the Rochlin invariant of homology spheres obtained by this construction when the link is proper.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N10, 57M25, 57R20

Retrieve articles in all journals with MSC: 57N10, 57M25, 57R20

Additional Information

PII: S 0002-9939(1991)1034890-3
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia